# SDR RAAA00B1056

- Difficulty date: May 8, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,557 hours, 41,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Tail Skid
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND CRACKS IN FUSELAGE LOWER BULKHEAD AFT CUTOUT AREA OF TAIL SKID ON AFT SIDE OF BULKHEAD.  REMOVED WEB AT BS 1223, FABRICATED WEB IAW SRM 51-40-2, 51-10-2, 51-10-1.
